Applied Mathematical and Computational Sciences, Volume (4), No (2), Year (2012-10) , Pages (117-130)

Title : ( Exact solutions of some types of Fredholm integral equations: He s VIM combined with finite series )

Authors: Jafar Saberi Najafi , Asghar Ghorbani ,

Citation: BibTeX | EndNote

It is well known that one of the advantages of He’s variational iteration method is the free choice of initial approximation. From this advantage, in this paper, we construct a finite series solution with unknown parameters. Some types of the Fredholm integral equations are used to illustrate effectiveness and convenience of the method. A comparison is made between the He’s original VIM and the presented one. The results reveal that the proposed method is very effective and simple and gives the exact solution.

Keywords

, He’s variational iteration method, nonlinear and linear Fredholm integral equations, finite
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033618,
author = {Saberi Najafi, Jafar and Ghorbani, Asghar},
title = {Exact solutions of some types of Fredholm integral equations: He s VIM combined with finite series},
journal = {Applied Mathematical and Computational Sciences},
year = {2012},
volume = {4},
number = {2},
month = {October},
issn = {0976-1586},
pages = {117--130},
numpages = {13},
keywords = {He’s variational iteration method; nonlinear and linear Fredholm integral equations; finite series.},
}

[Download]

%0 Journal Article
%T Exact solutions of some types of Fredholm integral equations: He s VIM combined with finite series
%A Saberi Najafi, Jafar
%A Ghorbani, Asghar
%J Applied Mathematical and Computational Sciences
%@ 0976-1586
%D 2012

[Download]